# SDR HALA2022122300313

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 35,626 hours, 5,600 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fmu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 CTL SYS FAULT. ENG 1 SLOW RESPONSE ON CLIMB OUT AND AFTER LANDING. TROUBLE SHOOT PER TSM 73-21-72-810-899-A TO FMU. REMOVED & REPLACED FMU FOR #1 ENG PER AMM 73-21-52. LEAK CHECK GOOD. OK FOR SVC.
